# SDR AALA201708159012

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 52,672 hours, 22,808 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, RT OVERWING EMERGENCY EXIT ECAM ANNUNCIATED.  REJECTED TAKE OFF AT APPROX. 90 KTS. ADJUSTED SPRING TABS ON EMERGENCY EXIT HANDLE COVER. CHECKED OK.
